Noninformative priors for maximal invariant parameter in group models

Datta, G. S. ; Ghosh, J. K. (1995) Noninformative priors for maximal invariant parameter in group models Test, 4 (1). pp. 95-114. ISSN 1133-0686

Full text not available from this repository.

Official URL:

Related URL:


For an Euclidean groupG acting freely on the parameter space, we derive, among several noninformative priors, the reference priors of Berger-Bernardo and Chang-Eaves for our parameter of interest θ1, a scalar maximal invariant parametric function. Identifying the nuisance parameter vector with the group element, we derive a simple structure of the information matrix which is used to obtain different noninformative priors. We compare these priors using the marginalization paradox and the probability-matching criteria. The Chang-Eaves and the Berger-Bernardo reference priors appear to be the most attractive choice. Several illustrative examples are considered.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
Keywords:Right Invariant Haar Density; Left Invariant Haar Density; Reference Prior; Information Matrix; Marginalization Paradox; Probability-matching prior
ID Code:22626
Deposited On:24 Nov 2010 08:07
Last Modified:02 Jun 2011 07:04

Repository Staff Only: item control page